# SDR REXA2016111402217

- Difficulty date: November 14, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 26,139 hours, 23,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Defibrillator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE DEFIBRILLATOR NOT SHOWING OK. TURNED OUT THE BATTERY WAS BAD. R&R'D AED IAW AMM 25-61-06. OK TO CONTINUE.
